# SDR A6WA201141147

- Difficulty date: December 21, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 21,344 hours, 21,452 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, VISABLE SMOKE ENTERED COCKPIT ALONG WITH ACRID ODOR.  SMOKE CLEARED WHEN COMPLETED.  LANDED OVERWEIGHT,  LANDING WEIGHT 50170.  INSPECTED AND FOUND GLYCOL IN APU AREA, CLEANED AREA UP AND RAN WITH NO RE-OCCURANCE OF SMOKE REF LP 229736/2 FOR DFDR DOWN LOAD.
